Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 02:47 PM
Susan
Guest
 
Posts: n/a
Default Do NOT take Factive

I had a miserable experience similiar to many of you. I took Factive for 7 days (with no side effects on those days). Then on the eigth day, I noticed a few small, red dots on my stomach. By Day 9, I had a huge rash that went from my neck to my ankles. By Day 10 it was much, much worse. Today is Day 12 and I still have a rash all over me. I read the patient leaflet prior to taking Factive. It was never mentioned how common this reaction is. I would not recommend this medicine to anyone!!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
factive Unregistered Factive 0 05-12-2008 07:46 PM
FACTIVE Joy Factive 0 05-12-2008 07:44 PM
Factive 5 Cathy Factive 0 05-09-2008 02:47 PM
FACTIVE- NEVER AGAIN! Jess Factive 0 11-21-2007 05:02 PM
Factive Pam Factive 0 09-12-2007 03:32 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:35 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.